# SDR UALA2010041201216

- Difficulty date: April 11, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N768UA
- Make and model: Boeing 777222
- Aircraft serial: 26919
- Aircraft time: 60,658 hours, 11,153 cycles
- Engine: Pwa PW4077
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Bulb
- Condition: Melted
- Location: Galley Light
- Stage of operation: NR
- How discovered: O
- Nature of condition: M
- Precautionary procedure: O

## Discrepancy

BUSINESS CLASS GALLEY OVERHEAD LIGHTING POSSIBLE OVERHEAT-SHUTOFF.  FOUND BURNING SIGNS AT LIGHT ASSY ABOVE WARMING OVEN W32.  BULB AND SOCKET MELTED.  INSPECTED AREA, NO ABNORMALITIES NOTED OUTSIDE OF LIGHT ASSY.  DISCONNECTED ASSY AND TURN ON CEILING LIGHTS, OPS NORMAL. DF'D CEILING LIGHT ASSY IN BUSINESS CLASS GALLEY IAW MEL. R & R BUSINESS CLASS GALLEY LAMP SOCKET HOLDER, OPS CK GOOD.
